International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 1996 / Article

Open Access

Volume 9 |Article ID 681582 |

Vladimir V. Chernorutskii, Mark A. Krasnosel'skii, "Differential inequalities for hysteresis systems", International Journal of Stochastic Analysis, vol. 9, Article ID 681582, 10 pages, 1996.

Differential inequalities for hysteresis systems

Received01 Apr 1996
Revised01 Aug 1996


The theory of differential inequalities is extended to functional-differential equations with hysteresis nonlinearities. A key feature is the existence of a semiorder of the state space of nonlinearity and a special monotonicity of the righthand side of differential inequality.This article is dedicated to the memory of Roland L. Dobrushin.

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

 PDF Download Citation Citation
 Order printed copiesOrder